# SDR SWAA2021072293932

- Difficulty date: June 21, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW CABIN FLOOR WING CENTER SECTION STA. 540 RBL 1 LATERAL FLOOR SUPPORT STRAP IS CRACKED. [DOT 124-035] / REMOVED AND REPLACED FLOOR SUPPORT (BREAK) STA 540 BETWEEN BL 0 AND RBL 24 PER B737-700 SRM 51-40-02-0G-0
